I just almost all my AzaSite liquid! I carefully followed the instructions, released the pressure inside the bottle, then replace the cap, turned bottle upside down, and released the cap. Everything came pouring out!! What did I do wrong? I think I should get a replacement, as I just spent over $80 for this.
Were you squeezing the bottle at all when you took the cap off? Take it back to the pharmacy where you purchased it and tell the pharmacist what happened and see if they will replace it. Perhaps the bottle was defective (if you weren't squeezing) Ask the pharmacist to show you how to use the medicine and walk you through your first drop while you are there. That way you know for sure that the new bottle wont do the same thing! Good Luck.
- Azasite Information for Consumers
- Azasite Information for Healthcare Professionals (includes dosage details)
- Side Effects of Azasite (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Sep 2009 • 2 answers
Posted 30 Jun 2010 • 1 answer
Azasite - How many drops are in a bottle and is there a generic brand or coupon? It is so expensive!
Posted 19 Jun 2011 • 2 answers
Posted 18 Jul 2011 • 2 answers
Posted 7 Aug 2013 • 1 answer